ITEM METADATA RECORD
Title: The Belgian Mathematical Society
Authors: Bastin, Francoise ×
Bultheel, Adhemar
Caenepeel, Stefaan
Lemaire, Luc #
Issue Date: Jun-2011
Publisher: European Mathematical Society
Series Title: Newsletter of the European Mathematical Society vol:80 pages:45-47
URI: 
ISSN: 1027-488X
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.